# SDR REXA2017113001212

- Difficulty date: November 30, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 21,696 hours, 14,545 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Tube
- Condition: Bent
- Location: Extinguisher
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FWD LAVATORY EXTINGUISHER  DISCHARGE TUBES WERE BENT AND DAMAGED.  REMOVED AND REPLACED THE FWD LAVATORY FIRE EXTINGUISHER IAW AMM 26-26-01.
